Publications

(Updated on Feb. 23, 2014)

[1] D. Lou and Q. L. Yu, Connectivity of k-Extendable Graphs with Large k, Discrete Applied Math. 136(2004), 55-61.
PDF

[2] D. Lou and Q. L. Yu, Sufficient conditions for n-matchable graphs, Australasian Journal of Combinatorics, 29(2004), 127-133.
PDF

[3] P. Wang and Q. L. Yu, On the degree monotonicity of (n; k)-cage, Bulletin of the Institute of Combinatorics and its Applications, 43(2005), 37-42.
PDF

[4] M. Kano and Q. L. Yu, Pan-factorial property in regular graphs, The Electronic Journal of Combinatorics, 12(2005), #N23.
PDF

[5] L. C. Zuo, Q. L. Yu and J. L. Wu, Tree Coloring of Distance Graph with Real Interval Set, Applied Mathematics Letters, 19(2006) 1341-1344.
PDF

[6] Q. L. Yu and Z. Zhang, Extremal properties of (1,f)-odd factor in graphs, Ars Combinatorics, 84(2007), 161-170.
PDF

[7] G. Z. Liu and Q. L. Yu, On (n, k)-extendable graphs and induced subgraphs, International Mathematical Forum, 2, 23(2007), 1141 – 1148.
PDF

[8] Z. M. Jin, H. F. Yan and Q. L. Yu, Generalization of matching extensions in graphs (II), Discrete Applied Math. 155 (2007) 1267 – 1274.
PDF

[9] Y. H. Ma and Q. L. Yu, Isolated toughness and the existence of f-factors, CJCDGCGT 2005, Lecture Notes on Computer Science, Springer-Verlag Berlin Heidelberg, Vol. 4381 (2007), 120-129.
PDF

[10] Y. J. Wu and Q. L. Yu, On uniform star-factors in graphs of girth three, Australasian Journal of Combinatorics, Vol. 39 (2007), 155-161.
PDF

[11] Q. L. Yu and L. C. Zuo, The fractional vertex arboricity of graphs, CJCDGCGT 2005, Lecture Notes on Computer Science, Springer-Verlag Berlin Heidelberg, Vol. 4381 (2007), 245-252.
PDF

[12] G. Z. Liu, L. Zhang and Q. L. Yu, Maximum fractional k-factors and connected fractional 1-factors in graphs, Applied Math. Letters, 20(2007) 1237–1243.
PDF

[13] Y. H. Ma and Q. L. Yu, Isolated toughness of graphs and the existence of [a, b]-factors, J. of Combinatorial Mathematics and Combinatorial Computing, 62 (2007) 147-157.
PDF

[14] H. Lu, Y. Lin, Y. Wu and Q. L. Yu, Super-vertex-connectivity of (4, g)-cage, LNCS, Proceeding of AWOCA07, LNCS (2007), 221-226.

[15] G. Z. Liu and Q. L. Yu, Strongly pan-factorial property in cages, Ars Combinatorics, Vol. 87 (2008) 263-269.
PDF

[16] B. G. Xu and Q. L. Yu, A note on (3,1)-choosable toroidal graphs, Utilitas Mathematica, 76(2008), 183-189.
PDF

[17] Y. H. Duan, H. D. Wu and Q. L. Yu, On graphs determined by chromatic and flow polynomials, Discrete Applied Mathematics, 156(2008) 1300-1309.
PDF

[18] T. Wang and Q. L. Yu, Vertex-coloring 13-edge-weighting in graphs, Front. Math. China, 3 (2008), 581-587.
PDF

[19] T. Wang and Q. L. Yu, Factor-criticality in 3-dominating-critical graphs, Discrete Math. 309 (2009) 1079–1083.
PDF

[20] Y. H. Duan, H. D. Wu and Q. L. Yu, Twist wheel is Tutte-polynomial unique, Discrete Math. 309 (2009) 926–936.
PDF

[21] L. C. Zuo, Q. L. Yu and J. L. Wu, Vertex arboricity of integer distance graph G(D_{m,k}), Discrete Math. 309 (2009) 1649-1657.
PDF

[22] H. Lu, X. Yang and Q. L. Yu, A note on vertex-coloring edge-weighting of graphs, Front. Math. China, 4 (2009) (2) 325-334.

[23] M. Kano, H. Lu and Q. L. Yu, Component factors with large components in graphs, Applied Math. Letters, 23 (2010) 385-389.
PDF
(printed version);
PDF
(updated version)

[24] T. Wang and Q. L. Yu, A conjecture on k-factor-critical and 3-dominating-critical graphs, Science in China, Series A, Vol. 53, No. 5, (2010), 1385-1391
PDF

[25] Y. H. Ma and Q. L. Yu, On existence of [a, b]-factors avoiding given subgraphs, Ars Combinatorics, 96 (2010), 361-373.
PDF

[26] Z. Wu, X. Yang and Q. L. Yu, Note on graph minors and strong products, Applied Math Letters, 23 (2010) 1178-1182.
PDF

[27] T. Wang and Q. L. Yu, Matching and factor-critical property in 3-dominating-critical graphs, Utilitas Math., 83 (2010) 159-170.
PDF

[28] H. Lu, Y. Wu, Q. L. Yu and Y. Lin, On superconnectivity of (4,g)-cages with even girth, Networks, 56 (2010), no. 2, 143–148.
PDF

[29] H. Lu and Q. L. Yu, Constructive proof of deficiency theorem of (g, f)-factors, Science in China Math., 53 (2010), no. 6, 1657–1662.
PDF

[30] B. Bai, Z. Wu, X. Yang and Q. L. Yu, Lexicographic product of extendable graphs, Bulletin of the Malaysian Mathematical Sciences Society, (2) 33 (2010), no. 2, 197–204.
PDF

[31] M. Kano, Y. J. Wu and Q. L. Yu, Star-uniform graphs, Graphs and Combin., 26 (2010), no. 3, 383–394.
PDF

[32] H. Lu, Y. Wu, Q. L. Yu and Y. Lin, New improvements on connectivity of cages, Acta Mathematica Sinica, Vol. 27, No. 6 (2011), 1163-1172.
PDF

[33] B. Bai, X. Huan and Q. L. Yu, On the extendability of Cayley graphs on dicyclic group, Utilitas Math., 85 (2011), 201–211.
PDF

[34] H. Lu and Q. L. Yu, The general fractional f-factor numbers of graphs, Applied Mathematics Letters, 24 (2011) 519-523.
PDF

[35] H. Lu, Q. L. Yu and C. Q. Zhang, Vertex-coloring 2-edge-weighting of graphs, European J. Combin., 32 (2011) 21-27.
PDF

[36] B. Bai, H. Lu and Q. Yu, Generalization of matching extensions in graphs (III), Applied Discrete Math., 159 (2011),727-732.
PDF

[37] G. J. Chang, C. Lu, J. J. Wu and Q. L. Yu, {1, 2}-edge-weighting vertex-coloring of regular bipartite graphs, Taiwanese Journal of Mathematics, Vol. 15, No. 4 (2011) 1807-1813.
PDF

[38] Z. Wu, X. Yang and Q. L. Yu, On the strong product of an m-factor-critical and an n-factor-critical graphs, Inter Journal of Computer Math., 88 (2011), no. 13, 2685-2696.
PDF

[39] Z. F. Wu, G. Z. Liu and Q. Yu, Toughness of graphs and [a, b]-factor with prescribed properties, Sci. China Math. 54 (2011), no. 7, 1491–1498.
PDF

[40] Y. J. Wu and Q. Yu, A Characterization of Graphs with γ = β, Bulletin of the Malaysian Math. Sci. Society, Vol. 35, No. 3 (2012), 803-806.
PDF

[41] Z. Wu, X. Yang and Q. L. Yu, Factor-criticality of Cartesian products, Graphs and Combin., Vol. 28, No. 5 (2012), 723-736.

[42] Y. Duan, H. Lu and Q. L. Yu, L-factors and adjacent vertex-distinguishing edge-weighting, East Asia Journal on Applied Mathematics, Vol. 2, No. 2 (2012), 83-93.

[43] H. Lu, Y. Wu, Y. Lin, Q. L. Yu, C. Balbuena, X. Marcote, On superconnectivity of (4,g)-cages: the case of odd g, Graphs and Combin., Graphs and Combin., 29 (2013), no. 1, 105–119.

[44] Y. Zhang, Q. L. Yu and G. Liu, Edge disjoint Hamilton cycles in intersection graphs of bases of matroids, Utilitas Math., 90 (2013), 327-334.

[45] H. Lu, G. L. Wang and Q. L. Yu, On the existence of general factors in regular graphs, SIAM J. Discrete Math. Vol. 27, No. 4 (2013), 1862–1869.

[46] T. Wang, Z. Wu and Q. L. Yu, 2-tough graphs and f-factors with given properties, Utilitas Math., 90 (2013), 219-237.

[47] Y. H. Duan, T. Wang, B. G. Xu and Q. L. Yu, On some properties of cages, Ars Combinatorica (accepted).

[48] Y. J. Wu and Q. L. Yu, Uniformly weighted star-factors of graphs, Ars Combinatorica (accepted).

[49] Y. H. Duan and Q. L. Yu, Double-twist wheel is Tutte-polynomial unique, Acta Mathematica Scientia, Series A, (accepted).

[50] M. D. Plummer, T. Wang and Q. L. Yu, Matching extension and cyclic connectivity, G&C (accepted).

[51] X. Huan, H. Lu and Q. L. Yu, Threshold For Matching-Covered Graphs, Annals of Engineering Mathematics

(accepted in Nov. 2013).

[52] Y. Zan, J. Wu, P. Li and Q. L. Yu, SICR rumor spreading model in complex networks: considering the self-resistance of networks for rumors, Physica A: Statistical Mechanics and its Applications, (Accepted)